# SDR C2XA05BT019

- Difficulty date: April 6, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 8,162 hours, 6,413 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7337199505
- Condition: Disconnected
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EXIT ROW EMERGENCY LIGHT BURNED OUT OVER GALLEY DOOR.  MAINTENANCE RECONNECTED THE CONNECTOR , OPS CHECKED GOOD IAW EMB145 AMM 33-50-00.
